MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC. MCKESSON BRANDS; NEEDLE, SAFETY PREVENT HT 25GX1"

SOL-MILLENNIUM MEDICAL INC. MCKESSON BRANDS; NEEDLE, SAFETY PREVENT HT 25GX1"
Catalog Number 16-N251S
Medical Device Problem Code Fail-Safe Problem (2936)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that they have experienced three incidents where needles bent when the safety cap was applied after injection.The bending occurs because the needle tip is striking an internal component of the safety cap, rather than gliding smoothly as intended; there's no needlestick injuries have resulted from these incidents.Additionally, no information was received regarding a serious injury as a result of this product issue.

Brand Name
MCKESSON BRANDS
Common Device Name
NEEDLE, SAFETY PREVENT HT 25GX1"
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC.
lawrenceville,
GA 30043
MDR Report Key21160722
Report Number1451040-2025-00003
Device Sequence Number12655894
Product Code FMI
UDI-Device Identifier10612479244624
UDI-Public10612479244624
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/15/2025
Report Date (Section F) 01/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number16-N251S
Device Lot NumberCSOB01-04
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/24/2024
Device Age36 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer01/15/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/15/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA01/15/2025